Change search
ReferencesLink to record
Permanent link

Direct link
A note on the Taylor s decomposition on four points for a third-order differential equation
Dep. of Math., Fatih University, Istanbul, Turkey. (NA)
Dep. of Elect. and Electr. Eng., Bogazici University, Istanbul, Turkey.
2007 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, ISSN 0096-3003, Vol. 188, no 2, 1483-1490 p.Article in journal (Refereed) Published
Abstract [en]

Taylor's decomposition on four points is presented. three-step difference schemes generated by the Taylor's decomposition on fourpoints for the numerical solutions of an initial-value problem, a boundary-value problem, and a nonlocal boundary-value problem for a third-order ordinary differential equation are constructed. Numerical examples are given.

Place, publisher, year, edition, pages
Elsevier, 2007. Vol. 188, no 2, 1483-1490 p.
Keyword [en]
Taylor’s decomposition on four pointsThird-order differential equation; Three-step difference schemes; Approximation order
National Category
Computational Mathematics
URN: urn:nbn:se:kth:diva-50483DOI: 10.1016/j.amc.2006.11.017ISI: 000248158900041OAI: diva2:462133
NOTICE: this is the author’s version of a work that was accepted for publication in APPLIED MATHEMATICS AND COMPUTATION. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in APPLIED MATHEMATICS AND COMPUTATION, [VOL 188 ISSUE 2, 15 May 2007, DOI 10.1016/j.amc.2006.11.017” QC 20111220Available from: 2011-12-20 Created: 2011-12-06 Last updated: 2011-12-20Bibliographically approved

Open Access in DiVA

article1(137 kB)131 downloads
File information
File name FULLTEXT01.pdfFile size 137 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full textScience direct

Search in DiVA

By author/editor
Arjmand, Doghonay
In the same journal
Applied Mathematics and Computation
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 131 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 75 hits
ReferencesLink to record
Permanent link

Direct link